# SDR CA000218014

- Difficulty date: February 12, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech C90A
- Aircraft time: 5,060 hours
- Engine: Pwa PT6A21
- System (JASC): 2110 · Cabin Compressor System
- Part: Line
- Part number: 10991011213
- Condition: Worn
- Location: Lt Pack
- Part time: 5,098 hours, 5,063 cycles
- Component: Flow Pack, Aerospacexxx, 9738000033
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LINE TO THE FLOW PACK FROM THE PNEUMOSTAT WAS CHAFED THROUGH 1/2 OF ITS DIAMETER DUE TO CONTACT WITH THE THROTTLE CABLE SHEATH. THE LINE ON THE OTHER PACK WAS ALSO CONTACTING THE SHEATH, BUT JUST SLIGHTLY.  NO WEAR HAD TAKEN PLACE. THE LINE BEING WORN THROUGH WOULD AFFECT PRESSURIZATION AND TEMPERATURE CONTROL.
